# SDR C2XA10SH109

- Difficulty date: March 27, 2010
- Submitted: March 27, 2010
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 27,729 hours, 20,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV - OVERNIGHT A/C N12957 RT OVERWING EMERGENCY LIGHT OUT.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EMERGENCY LIGHT ASSY IAW EMB-145 AMM 33-50-07.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
